# SDR SWIA202156978

- Difficulty date: March 24, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 40,516 hours, 35,419 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING THOUGH 25K FEET FA INFORMED CREW OF FUEL ODOR MID CABIN. FURTHER INVESTIGATION THE ODOR REMAINED PRESENT. COMPLIED WITH QRH PROCEDURE SMOKE/FUMES REMOVAL. ODOR REMAINED PRESENT THOUGH REST OF FLIGHT. NO ABNORMAL INDICATIONS IN THE FLIGHT DECK.  CREW REPORTED NO SMOKE IN CABIN.   FLIGHT 4641 - FILED CLOSED    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 22518618 WITH THE FOLLOWING CORRECTIVE ACTION: "PLEASE SEE CP 22518690 FOR TROUBLESHOOTING AND CORRECTIVE ACTION TO THE FUEL ODOR IN THE CABIN." FROM TRANS 22518690:  SEE CP 22518669 AND CP 22519258 FOR PRIOR TROUBLESHOOTING OF CABIN FUEL ODOR EN ROUTE FROM MFD TO BOI. TROUBLESHOT ODOR IN CABIN AS FOLLOWS. INSPECTED THE EXTERIOR BELLY OF THE AIRCRAFT FOR ANY OVERBOARD FUEL LEAKAGE WITH NO FUEL LEAKAGE NOTED. REMOVED THE CARGO COMPARTMENT FLOOR PANELS 281HCF AND 282MRF AND INSPECTED THE ENGINE FUEL FEED SHROUD AND SUROUNDING AREA AND FOUND NO EVIDENCE OF FUEL LEAKAGE OR ODOR. REINSTALLED THE CARGO FLOOR PANELS 281HCF AND 282MRF PER AMM 53-01-01. PERFORMED A FUNCTIONAL CHECK OF BOTH PACKS ON ENGINE BLEEDS AND APU BLEED, ISOLATING BLEED SOURCES AND PACKS OVER THE COURSE OF A HALF HOUR. NO EVIDENCE OF ODOR DURING RUNS. AFTER RUNS FOUND NO ODOR PRESENT IN THE AVIONICS BAY, CARGO BAY OR COCKPIT/CABIN. CONTINUED TROUBLESHOOTING PER FIM 79-20-01 AND FOUND BOTH WATER SEPAR
